# SDR UPS08M52891

- Difficulty date: May 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING OB FLAP IB AFT HINGE LOWER MOUNTING FOUND 02EA BORE RUSTY.     LT AFT OB FLAP IB HINGE LOWER MOUNTING FWD & AFT BORE CORROSION REMOVED IAW BSOPM 20-11-02 REV 61.FPI C/O IAW DAC NDT SPM REV 13 PART 0 8 ON REWORKED AREA. FOUND NO CRACK/CORROSION EVIDENT.  REWORKED BO RES(02EA) REAMED IAW EN 1288-08.REWORKED AREA ETCH INSPECTED & FOUND 
SATIS IAW EN 1288-08.BUSHINGS(02EA) FAB & INSTALLED IAW EN 1288-08.
